# SDR DALA12008033127

- Difficulty date: September 8, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,157 hours, 16,263 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 211DF DELAMINATED.  FABRICATED FLOOR PANEL ON DWG 3D25-40640.
